MAUDE Adverse Event Report: BERPU MEDICAL TECHNOLOGY CO. LTD BERPU SAFETY NEEDLE; SAFETY NEEDLE, 25G X 1 INCH

BERPU MEDICAL TECHNOLOGY CO. LTD BERPU SAFETY NEEDLE; SAFETY NEEDLE, 25G X 1 INCH
Model Number BER255
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 01/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mckesson medical-surgical, inc.Is the assembler of convenience kits that include a needle component.The complaint reporter indicated that the needles were supplied in kit item # (b)(4): adult (pfz) ancillary 300 dose master convenience kit.The primary device identifier (di) for this kit is (b)(4).The complaint reporter provided a photo of the unit of use packaging to confirm the manufacturer's product identification information, including the lot number.The needle manufacturer's lot number was confirmed as a lot number that has been used to assemble the kit item # reported.We have notified (b)(6).For awareness.
 
Event or Problem Description
On (b)(6) 2022, a user facility reported a complaint with the berpu safety needles, 25g x 1 inch, that were supplied in the covid vaccine ancillary convenience kits.Reporter indicated that the safety needles are very flimsy.Both the needle and the safety latch bend easily, which led to a needlestick injury on (b)(6) 2022 at one of their primary care locations.

Brand Name
BERPU SAFETY NEEDLE
Common Device Name
SAFETY NEEDLE, 25G X 1 INCH
Manufacturer (Section D)
BERPU MEDICAL TECHNOLOGY CO. LTD
no. 14 xingji road
yongxing street longwan distri
wenzhou cn-33, zhejiang 32500 0
CH  325000
Manufacturer (Section G)
MCKESSON MEDICAL-SURGICAL, INC.
9954 mayland drive
richmond VA 23233
Manufacturer Contact
jo ann silverthorne
9954 mayland drive
richmond, VA 23233
8045532278
MDR Report Key13562211
Report Number3017540467-2022-00001
Device Sequence Number4339723
Product Code FMI
UDI-Device Identifier06949236204001
UDI-Public06949236204001
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K180417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2026
Device Model NumberBER255
Device Catalogue NumberKC-BER255
Device Lot Number210326
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Initial Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown